arrow
Volume 28, Issue 1
On Some Varieties of Soluble Lie Algebras

Jizhu Nan, Chengcheng Wang & Hailing Li

Commun. Math. Res., 28 (2012), pp. 10-16.

Published online: 2021-05

Export citation
  • Abstract

In this paper, we study a class of soluble Lie algebras with variety relations that the commutator of $m$ and $n$ is zero. The aim of the paper is to consider the relationship between the Lie algebra $L$ with the variety relations and the Lie algebra $L$ which satisfies the permutation variety relations for the permutation $φ$ of $\{3, · · · , k\}$.

  • Keywords

variety, permutation, nilpotent class.

  • AMS Subject Headings

17B30

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{CMR-28-10, author = {Jizhu and Nan and and 18435 and and Jizhu Nan and Chengcheng and Wang and and 18436 and and Chengcheng Wang and Hailing and Li and and 18437 and and Hailing Li}, title = {On Some Varieties of Soluble Lie Algebras}, journal = {Communications in Mathematical Research }, year = {2021}, volume = {28}, number = {1}, pages = {10--16}, abstract = {

In this paper, we study a class of soluble Lie algebras with variety relations that the commutator of $m$ and $n$ is zero. The aim of the paper is to consider the relationship between the Lie algebra $L$ with the variety relations and the Lie algebra $L$ which satisfies the permutation variety relations for the permutation $φ$ of $\{3, · · · , k\}$.

}, issn = {2707-8523}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/cmr/19065.html} }
TY - JOUR T1 - On Some Varieties of Soluble Lie Algebras AU - Nan , Jizhu AU - Wang , Chengcheng AU - Li , Hailing JO - Communications in Mathematical Research VL - 1 SP - 10 EP - 16 PY - 2021 DA - 2021/05 SN - 28 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/cmr/19065.html KW - variety, permutation, nilpotent class. AB -

In this paper, we study a class of soluble Lie algebras with variety relations that the commutator of $m$ and $n$ is zero. The aim of the paper is to consider the relationship between the Lie algebra $L$ with the variety relations and the Lie algebra $L$ which satisfies the permutation variety relations for the permutation $φ$ of $\{3, · · · , k\}$.

Jizhu Nan, Chengcheng Wang & Hailing Li. (2021). On Some Varieties of Soluble Lie Algebras. Communications in Mathematical Research . 28 (1). 10-16. doi:
Copy to clipboard
The citation has been copied to your clipboard